# SDR SWAA2024052488302

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 28,627 hours, 13,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ECS BAY BLEED SUPPORT BRACKET AT THE KEEL BEAM IS CRACKED.<[01] REMOVED AND REPLACED SUPPORT BRACKET ON RH CROSSOVER DUCT IN ECS BAY. REF AMM 36-13-01
